Determining the Optimal Paths in Networks with Rated Transition Time Costs
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
877 3
Ultima descărcare din IBN:
2017-02-26 08:05
Căutarea după subiecte
similare conform CZU
519.1 (99)
Combinatorial analysis. Graph theory (97)
SM ISO690:2012
LOZOVANU, Dmitrii. Determining the Optimal Paths in Networks with Rated Transition Time Costs. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2014, nr. 1(74), pp. 14-22. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 1(74) / 2014 / ISSN 1024-7696

Determining the Optimal Paths in Networks with Rated Transition Time Costs
CZU: 519.1

Pag. 14-22

Lozovanu Dmitrii
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 18 iunie 2014


Rezumat

We formulate and study the problem of determining the optimal paths in networks with rated transition time costs on edges. Polynomial time algorithms for determining the optimal solution of this problem are proposed and grounded. The proposed algorithms generalize algorithms for determining the optimal paths in the weighted directed graphs.

Cuvinte-cheie
networks, Optimal paths, Time transition cost, Total rated cost, Polynomial Time Algorithm